IJPAM: Volume 54, No. 2 (2009)

SCROLLAR INVARIANTS OF PENCILS
ON BINARY CURVES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here for all positive integers $k_1,k_2,g$ such that $g \ge 2(k_1+k_2-1)$ we prove the existence of a binary curve $X$ and a line bundle $L$ on $X$ with multidegree $(k_1,k_2)$ and expected scrollar invariants, i.e. with $h^0(X,L^{\otimes c})=c+1$ for all $c$ such that $1 \le c \le \lfloor g/(k_1+k_2-1)\rfloor$.

Received: April 4, 2009

AMS Subject Classification: 14H51, 14H10, 14H20

Key Words and Phrases: binary curve, scrollar invariant

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 2